# SDR AALA20100127DFW01

- Difficulty date: January 25, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 61,318 hours, 21,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FORWARD FIRST CLASS ARE DIM.  REPLACED MODULE AND BATTERY PACK.
